# SDR FDEA202011212955

- Difficulty date: November 21, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,856 hours, 27,716 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 915 33-50 2939 21NOV20 LGG FACT U.  DURING SERVICE CHECK FOUND EMERGENCY LIGHT AT DOOR  L1 INOPERABLE.  REPLACED BULB, IAW AMM 33-51-01, TESTED ALL SATISFACTORY.
